# SDR 100705N549CS1

- Difficulty date: October 7, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N549CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605546
- Aircraft time: 485 hours, 409 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 99126254
- Part serial: 0067
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 485 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: F, G, J
- Precautionary procedure: A, H

## Discrepancy

DURING CLIMB OUT FROM AOO TO PWK THE CREW NOTICED A STAB MISCOMPARE LIGHT.  COMPLIED WITH CHECKLIST PROCEDURES AND DISCOVERED THAT HYDRAULIC CONTROL C/B WAS POPPED DISABLING ALL HYDRAULIC SYSTEMS.  DECIDED TO DIVERT TO TOL FOR CORRECTIVE ACTION.  LANDED WITH NO FLAPS AND THRUST REVERSERS AFTER BLOWING DOWN THE LANDING GEAR.  LANDING WAS UNEVENTFUL.  MAINTENANCE DETERMINED THAT HYDRAULIC LOADING VALVE HAD FAILED.  VALVE REPLACED AND AIRCRAFT RETURNED TO SERVICE.
